# SDR SWIA201436565

- Difficulty date: February 17, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 25,230 hours, 15,199 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP HAS CHAFES AROUND INBD HINGE BOX AT WS 54.55.  C CHECK  REPAIRED LT INBD FLAP LOWER SKIN IAW REO.
